Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Excessive bleeding. Taking cycloreg. Side effects?

Hi Doc, I m 42 years old and had excess bleeding for 5 days continuously, I have seen my doctor and she has advised me to take cycloreg tablets for 20 days, 2 times a day, After taking it for 2 days, the bleeding has stopped completely, my doc has advised me complete the full course of 20 days, will this tablet create any side effect? kindly advise,
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  214
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCm,
This medicine is used for menorrhagia.
It is a synthetic female hormone and so has no side effect except nausea, cramps occasionally.
You can continue as per your doctor's advice.
Ok and bye.
Answered: Sat, 23 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor